MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG SOFT; CATHETER, ANAESTHESIA CONDUCTION, EPIDURAL, CONTINUOUS

PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG SOFT; CATHETER, ANAESTHESIA CONDUCTION, EPIDURAL, CONTINUOUS
Model Number 0431157-51
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through distribution subsidiary pajunk medical produkte gmbh.Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Tentative summarizing translation from initial reporter´s narrative: pt underwent uneventful ivor lewis minimal invasive esophagectomy.Analgesia was administered through a thoracoscopic placed paravertebral catheter placed by the surgeon during the operation, with good effect.After removal of catheter, 5 days post operation, the nurse noticed the end of the catheter was destructed.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation report as well as substantiated by post market data this case is considered as closed.
 
Event or Problem Description
Irn#: (b)(4).Tentative summarizing translation from initial reporter´s narrative: pt underwent uneventful ivor lewis minimal invasive esophagectomy.Analgesia was administered through a thoracoscopic placed paravertebral catheter placed by the surgeon during the operation, with good effect.After removal of catheter, 5 days post operation, the nurse noticed the end of the catheter was destructed.

Brand Name
EPILONG SOFT
Common Device Name
CATHETER, ANAESTHESIA CONDUCTION, EPIDURAL, CONTINUOUS
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key8415334
Report Number9611612-2019-00006
Device Sequence Number11224199
Product Code CAZ
UDI-Device Identifier14048223013134
UDI-Public14048223013134
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2023
Device Model Number0431157-51
Device Catalogue Number0431157-51
Device Lot Number1256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2019
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer02/27/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;